MAUDE Adverse Event Report: TURBO-CLEANING CLOSED SUCTION SYSTEM FOR ADULTS, 14 F, DSE, MDI; VAP CLOSED SUCTION CATHETERS & ACCESSORIES

TURBO-CLEANING CLOSED SUCTION SYSTEM FOR ADULTS, 14 F, DSE, MDI; VAP CLOSED SUCTION CATHETERS & ACCESSORIES
Model Number 2271418-5
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Codes Bradycardia (1751); Hypoxia (1918)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint products are not available for evaluation.A review of the device history record is not possible as no lot numbers were provided.All information reasonably known as of 14 jul 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported that during the time period where the hospital was treating covid patients, there was an issue with disconnection between the closed suction system and the twinstar 90 draëger patient filter (reference (b)(4)).The alleged result of this disconnection was hypoxic bradycardia.Additional information has been requested but not yet received.

Brand Name
TURBO-CLEANING CLOSED SUCTION SYSTEM FOR ADULTS, 14 F, DSE, MDI
Common Device Name
VAP CLOSED SUCTION CATHETERS & ACCESSORIES
MDR Report Key10273012
Report Number8030647-2020-00044
Device Sequence Number811577
Product Code BSY
UDI-Device Identifier20609038982636
UDI-Public20609038982636
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2271418-5
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2020
Initial Report FDA Received Date07/14/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1